# SDR AT0000125

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO RIGHT MAIN LANDING GEAR GREEN LIGHT FOR THE LANDING GEAR DOWN INDICATION.  CORRECTIVE ACTION:  CORRECTED OPEN WIRE AT  RT GEAR DOWN LIMIT CONNECTOR (P1-129).
